# SDR GTIA2022053136440

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 24,720 hours, 11,278 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 OUTBOARD F/A EMRGENCY FLASH LIGHT WON'T TEST ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R & R OUTBOARD L-1 F/A EMER. FLASH LIGH I/A/W SPIRIT AIRLINES DRAWING # A320-EMER EQUIP.LAYOUT. THIS CLEARS DMI-288641901   MOC NOTIFIED.  PLACARD REOVED.
